American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Avner Friedman and Zeev Schuss. Degenerate evolution equations in Hilbert space . Trans. Amer. Math. Soc. 161 (1971) 401-427. MR 0283623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Griego and Reuben Hersh. Theory of random evolutions with applications to partial differential equations . Trans. Amer. Math. Soc. 156 (1971) 405-418. MR 0275507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Franklin T. Iha and C. F. Schubert. The spectrum of partial differential operators on $L\sp{p}\,(R\sp{n})$ . Trans. Amer. Math. Soc. 152 (1970) 215-226. MR 0270211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Ann Piech. A fundamental solution of the parabolic equation on Hilbert space. II. The semigroup property . Trans. Amer. Math. Soc. 150 (1970) 257-286. MR 0278116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frank M. Cholewinski and Deborah Tepper Haimo. The dual Poisson-Laguerre transform . Trans. Amer. Math. Soc. 144 (1969) 271-300. MR 0252975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masao Nagasawa and Tunekiti Sirao. Probabilistic treatment of the blowing up of solutions for a nonlinear integral equation . Trans. Amer. Math. Soc. 139 (1969) 301-310. MR 0239379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Matthew Hackman. The abstract time-dependent Cauchy problem . Trans. Amer. Math. Soc. 133 (1968) 1-50. MR 0250115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roe W. Goodman. On localization and domains of uniqueness . Trans. Amer. Math. Soc. 127 (1967) 98-106. MR 0206447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. B. Diaz and W. L. Walter. On uniqueness theorems for ordinary differential equations and for partial differential equations of hyperbolic type . Trans. Amer. Math. Soc. 96 (1960) 90-100. MR 0120451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. H. Protter. Unique continuation for elliptic equations . Trans. Amer. Math. Soc. 95 (1960) 81-91. MR 0113030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. W. Gehring. The boundary behavior and uniqueness of solutions of the heat equation. . Trans. Amer. Math. Soc. 94 (1960) 337-364. MR 0111932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Milton Lees. Energy inequalities for the solution of differential equations . Trans. Amer. Math. Soc. 94 (1960) 58-73. MR 0114045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Bruce Kellogg. Hyperbolic equations with multiple characteristics . Trans. Amer. Math. Soc. 93 (1959) 277-291. MR 0111940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Avner Friedman. Parabolic equations of the second order . Trans. Amer. Math. Soc. 93 (1959) 509-530. MR 0113037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. C. Rosenbloom and D. V. Widder. Expansions in terms of heat polynomials and associated functions . Trans. Amer. Math. Soc. 92 (1959) 220-266. MR 0107118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Garrett Birkhoff and Richard S. Varga. Implicit alternating direction methods . Trans. Amer. Math. Soc. 92 (1959) 13-24. MR 0105814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. S. Phillips. Dissipative operators and hyperbolic systems of partial differential equations . Trans. Amer. Math. Soc. 90 (1959) 193-254. MR 0104919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Finn and James Serrin. On the H\"older continuity of quasi-conformal and elliptic mappings . Trans. Amer. Math. Soc. 89 (1958) 1-15. MR 0097626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] O. G. Owens. A characterization of the everywhere regular solution of the reduced wave equation . Trans. Amer. Math. Soc. 88 (1958) 388-399. MR 0094562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edward Nelson. An existence theorem for second order parabolic equations . Trans. Amer. Math. Soc. 88 (1958) 414-429. MR 0095341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. H. Protter. A maximum principle for hyperbolic equations in a neighborhood of an initial line . Trans. Amer. Math. Soc. 87 (1958) 119-129. MR 0097611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Philip Hartman. On integrating factors and on conformal mappings . Trans. Amer. Math. Soc. 87 (1958) 387-406. MR 0095329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1